Zyrtec Allergy Relief, Original Prescription Strength, 10 mg, Tablets

Go Packs: 5 portable pouches; 1 tablet per pouch. Cetirizine HCl tablets 10 mg/antihistamine. 24 hour Indoor & outdoor allergies. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. www.zyrtec.com. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). Active ingredient made in Switzerland. Other information: Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F). Do not use if pouch is torn or damaged. Meets USP Dissolution Test 2.